Tuesday, January 11, 2011
Health Canada - "Synerate: weight loss product could cause serious adverse reactions"
"The product Synerate, manufactured for Strive and distributed by Upper 49th, is being voluntarily recalled from the Canadian market because of the risk of serious, potentially fatal adverse effects from the combination of the ingredients in the product. Synerate, a product used for weight loss or body building, contains caffeine and synephrine, which is similar to ephedrine. When used in combination with caffeine and other stimulants, synephrine and/or ephedrine has caused reported adverse events ranging from dizziness, tremors, headaches and irregularities in heart rate to seizures, psychosis, heart attacks and stroke. The product is not authorized by Health Canada and bears no Drug Identification Number (DIN), Natural Health Product Number (NPN), Homeopathic Medicine Number (DIN-HM) or Exemption Number (EN)"